Skip to content

Phan Nhật Tĩnh

Tháng Hai 19, 2012
Họ và tên Phan Nhật Tĩnh
Giới tính Nam
Năm sinh 1962
Đơn vị Trường Đại học Khoa học
Khoa/Phòng/Ban Khoa Toán
Lĩnh vực nghiên cứu Lý thuyết tối ưu
Chuyên môn giảng dạy Giải tích, Quy hoạch toán học
Chức danh Phó giáo sư (2009)
Bằng cấp Tiến sĩ (2001)
Ngạch công chức Giảng viên chính
Ngoại ngữ Anh văn (C)
Chuyên ngành đào tạo Lý thuyết tối ưu
Địa chỉ Khoa Tóan- Trường đại học Khoa học- Đại học Huế
Điện thoại 054.3822407
Email pntinh@yahoo.com

Tổng cộng có 12 công bông quốc tế (2016), được 63 trích dẫn.

MR3378179 Huynh, Van Ngai; Phan, Nhat Tinh Metric subregularity of multifunctions: first and second order infinitesimal characterizations. Math. Oper. Res. 40 (2015), no. 3, 703–724. 49J53 (49K40 90C31)

MR3213138 Tinh, Phan Nhat; Kim, Do Sang On generalized Fenchel-Moreau theorem and second-order characterization for convex vector functions. Fixed Point Theory Appl. 2013, 2013:328, 12 pp. 49N15 (26B25 90C46)

MR3131134 Tinh, Phan Nhat; Kim, Do Sang Convex vector functions and some applications. J. Nonlinear Convex Anal. 14 (2013), no. 1, 139–161. (Reviewer: Gabriel Birame Ndiaye) 90C25 (26B25 49J53)

MR3014984 Dhara, Anulekha; Luc, Dinh The; Tinh, Phan Nhat On second-order conditions for nonsmooth problems with constraints. Vietnam J. Math. 40 (2012), no. 2-3, 201–229. (Reviewer: Adam B. Levy) 49K27 (90C34)

MR3024978 Phan Nhat Tinh On characterizations of convex vector funstions and optimization. East-West J. Math. 13 (2011), no. 2, 101–117. 90C29 (49J53 90C46)

MR2554078 (2010h:91055) Phan Nhat Tinh On the existence of Nash equilibria in generalized noncooperative games and applications. Vietnam J. Math. 36 (2008), no. 2, 137–149. (Reviewer: Vincenzo Scalzo), 91A44 (91A10)

MR1892302 (2002m:90100) Jeyakumar, V.; Luc, D. T.; Tinh, P. N. Convex composite non-Lipschitz programming. Math. Program. 92 (2002), no. 1, Ser. A, 177–195. (Reviewer: V. F. Demʹyanov), 90C46 (49J52)

MR1802785 (2001j:90089) Nguyen Xuan Tan; Phan Nhat Tinh On conjugate maps and directional derivatives of convex vector functions. Acta Math. Vietnam. 25 (2000), no. 3, 315–345. (Reviewer: Abderrahim Jourani), 90C29 (47N10 49J52)

MR1710777 (2000f:49017) Phan Nhat Tinh On a representation of convex vector functions and the maximal cyclic monotonicity of their subdifferential. Acta Math. Vietnam. 24 (1999), no. 2, 183–191. (Reviewer: Vy Khoi Le), 49J52 (90C25)

MR1681645 (2000b:49033) Phan Nhat Tinh; Dinh The Luc; Nguyen Xuan Tan Subdifferential characterization of quasiconvex and convex vector functions. Vietnam J. Math. 26 (1998), no. 1, 53–69. (Reviewer: Jean-Noël Corvellec), 49J52 (26B25 58C06 90C30)

MR1628094 (2000a:49022) Dinh The Luc; Nguyen Xuan Tan; Phan Nhat Tinh Convex vector functions and their subdifferential. Acta Math. Vietnam. 23 (1998), no. 1, 107–127. (Reviewer: Marcin Studniarski), 49J52 (47N10 90C25)

MR1606949 (99c:90110) Nguyen Xuan Tan; Phan Nhat Tinh On the existence of equilibrium points of vector functions. Numer. Funct. Anal. Optim. 19 (1998), no. 1-2, 141–156. (Reviewer: Mihai Turinici), 90C29 (90C48 90D10)

******

Trong đó có 5 công bố nằm  trong danh sách ISI (2016)

1. Title: Convex composite non-Lipschitz programming
Author(s): Jeyakumar V; Luc DT; Tinh PN
Source: MATHEMATICAL PROGRAMMING  Volume: 92   Issue: 1   Pages: 177-195   DOI: 10.1007/s101070100274   Published: MAR 2002

2. Title: On the existence of equilibrium points of vector functions.
Author(s): Tan NX; Tinh PN
Source: NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION  Volume: 19   Issue: 1-2   Pages: 141-156   Published: 1998

3. On generalized Fenchel-Moreau theorem and second-order characterization for convex vector functions
By:Tinh, PN (Phan Nhat Tinh); Kim, DS (Kim, Do Sang)
FIXED POINT THEORY AND APPLICATIONS Article Number: 328
DOI: 10.1186/1687-1812-2013-328
Published: DEC 3 2013

4. CONVEX VECTOR FUNCTIONS AND SOME APPLICATIONS
By:Tinh, PN (Phan Nhat Tinh); Kim, DS (Kim, Do Sang)
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS
Volume: 14 Issue: 1 Pages: 139-161 Special Issue: SI
Published: 2013

5. Metric Subregularity of Multifunctions: First and Second Order Infinitesimal Characterizations
By:Ngai, HV (Huynh Van Ngai); Tinh, PN (Phan Nhat Tinh)
MATHEMATICS OF OPERATIONS RESEARCH
Volume: 40 Issue: 3 Pages: 703-724
DOI: 10.1287/moor.2014.0691
Published: AUG 2015

Để lại phản hồi

Gửi phản hồi

Mời bạn điền thông tin vào ô dưới đây hoặc kích vào một biểu tượng để đăng nhập:

WordPress.com Logo

Bạn đang bình luận bằng tài khoản WordPress.com Log Out / Thay đổi )

Twitter picture

Bạn đang bình luận bằng tài khoản Twitter Log Out / Thay đổi )

Facebook photo

Bạn đang bình luận bằng tài khoản Facebook Log Out / Thay đổi )

Google+ photo

Bạn đang bình luận bằng tài khoản Google+ Log Out / Thay đổi )

Connecting to %s

%d bloggers like this: